Home » Frequently asked Questions on Health » Can hypothyroidism and anaemia lead to vomiting, breathlessness and loss of appetite?

Can hypothyroidism and anaemia lead to vomiting, breathlessness and loss of appetite?

Q: I have been suffering from hypothyroidism and acute anemia. The doctor has prescribed tablets of iron, calcium and thyroxin and inj vitamin B12. My problem is of beathlessness and loss of appetite. But my cough persists even after three weeks of medication. I also vomit after eating food and hence have been prescribed pereniun but I feel dull after taking it. Please suggest some thing.

A:Hypothyroidism can cause anaemia but not acute anaemia as you have mentioned. The iron and vitamin tablets should be taken after 6 hours of thyroid drugs otherwise the absorption is affected. Your breathlessness may be due to severe anaemia but vomiting cannot be explained. If no improvement takes place consult your physician or preferably an endocrinologist in your town.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------